# SDR 95ZZZX637

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Certified Engines Unlimited Inc, repair station KG4R309M
- Aircraft: N2FOR
- Engine: Lyc O360A3A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 74970
- Condition: Broke
- Location: Nr 3 Journal
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, CATASTROPHIC FAILURE -- CRANKSHAFT BROKE CLEAN IN HALF AT NR 3 CONN ROD JOURNAL.  SUSPECT HEAT/FATIGUE CRACK, OR IMPROPER UNDERSIZING PROCESS.
